# SDR SWAA2019020529176

- Difficulty date: January 7, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SILL CORRODED BETWEEN BS 312-3.5 TO BS 312+7, RBL 63.  R&R SILL IAW SRM & DWG.
